Buy Advil (Ibuprofen) - Brand & Generic

Brand Choice
Generic Choice
Medications orders are filled and shipped from approved fulfillment centers around the world including, but not limited to, Canada, Singapore, United Kingdom, New Zealand, Turkey, Mauritius, India, and Australia. The items in your order may be filled and shipped from any one of the above jurisdictions. The products are sourced from various countries including, but not limited to, Canada, United Kingdom, New Zealand, Turkey, India, and Australia. All of our affiliated fulfillment centers have been approved by the regulatory bodies from their respective countries. All the customer orders are checked and approved by qualified licensed pharmacists.

All trademarks and registered trademarks appearing on this website are the properly of their respective owners and My Drug Center is not affiliated with them in any way.

All generic products listed above are NOT manufactured or authorized by the maker of the brand name product. They are manufactured by licensed generic manufacturers.

Advil (known as its active ingredient Ibuprofen) is a nonsteroidal anti-inflammatory that comes in multiple forms such as oval, round or tablet shaped pills and can be brown, beige, white or red in color, depending on if you buy the brand or generic choice, both of which are equally effective. This medication is available only as its generic version, Ibuprofen and comes in 200MG dosages.

Advil is used for a number of conditions which include but not limited to;

  • Fever;
  • Headache;
  • Toothache;
  • Back pain;
  • Arthritis;
  • Menstrual cramps;
  • Injury (sprains, strains);
  • Painful swollen joints;
  • Following surgery and/or;
  • Dental pain.

Prostaglandins are the natural hormones in your body that create the reaction of pain, inflammation and fever. When you take Advil, the ibuprofen works by reducing these hormones, creating relief from any pain you were prescribed for.

Take 1 advil every 4-6 hours while symptoms persist. If no relief is felt, up your dose to two pills.

Take advil with food or milk to lessen the chance of an upset stomach.

Only chew the chewable Advil tablet, any other form of Advil or Ibuprofen is to be swallowed whole.

Store at room temperature.

Do not take more than the recommended dose your doctor gave you. If you overdose on advil, you risk damage to your intestines and your stomach. Do not exceed more than 800MG per dose or a maximum of 3200MG (6 tablets) a day.

Tell your doctor or pharmacist if

  • You are pregnant or plan to be;
  • you plan to have surgery or;
  • you are a smoker.

Tell your doctor if you have, or have ever had;

  • heart disease or high blood pressure;
  • diabetes;
  • heart failure;
  • swelling of ankles or feet;
  • heartburn;
  • indigestion;
  • stomach ulcer or any other stomach problems;
  • bowel or intestinal problems;
  • vomiting blood or bleeding from the back passage;
  • chicken pox;
  • asthma or other difficulties with breathing or;
  • liver or kidney disease

Side effects (mild);

• nausea or vomiting

• loss of appetite

• heartburn or pain in the stomach

• cramps, wind, constipation or diarrhoea

• headache

• sleepiness

• dizziness

Tell your doctor immediately if you notice;

• severe pain or tenderness in the stomach

• eye problems such as blurred vision, sore red eyes, itching

• loss of vision

• signs of frequent or worrying infections such as fever, severe chills, sore throat or mouth ulcers

• signs of anaemia, such as tiredness, headaches, being short of breath, and looking pale

• yellowing of the skin and/or eyes, also called jaundice

• dark coloured urine

What is Advil?

Advil is a popular medication that is used for pain and fever as a result of various conditions. It contains a nonsteroidal anti-inflammatory drug called Ibuprofen. It can be used for conditions such as headache, toothache, back pain, arthritis, menstrual cramps, and minor injuries. Advil comes in tablet form for oral administration; each tablet contains 200mg of Ibuprofen. At My Drug Center, we carry the generic alternative to Advil, called Ibuprofen, in quantities of 500. This medication does not require a prescription to order.

 

What does Ibuprofen do?

Ibuprofen is a NSAID; these types of drugs are able to reduce the amount of prostaglandins in the body. Prostaglandins are a natural hormone found in most tissues and organs, produced by a majority of nucleated cells. These hormones have a wide range of functions in the body, including the reactions of pain, inflammation, and fever. When you reduce the amount of prostaglandins in the body, you are also reducing the pain, inflammation, and/or fever of your condition.

 

How often can you take Ibuprofen?

For adults and children 12 years of age or older; you can take one Ibuprofen (Advil) tablet every 4-6 hours as needed. You should speak with your doctor about how often a child under 12 can take Advil. Additionally, you should not use Ibuprofen for longer than 3 days when treating a fever or longer than 5 days when treating pain. There may also be personal factors, such as other medications you may be taking, that can affect how often you can take Ibuprofen. Consult with your doctor if you are unsure how often you can take Ibuprofen for.

 

How long does Advil take to work?

Advil has a quick onset of action however the exact amount of time it takes may vary between each individual. Generally, Advil will begin to work after 15-20 minutes of administration. In some cases, it may take 30-45 minutes to begin working. Many patients who wonder how long it takes to begin working may also wonder how long does Advil last for once it does become effective? Similar to the previous answer, the exact amount of time may vary; though in general, once the effects begin, it usually remains consistent for anywhere between 4 and 8 hours.

 

How to take Advil?

First off, if you have purchased Advil over the counter, determine whether or not it is safe for you to take. Ensure you do not have any interacting health conditions, such as fluid retention or asthma (with history of NSAID sensitivity) or interacting medications, such as Fluoxetine (Prozac) or Sertraline (Zoloft). If you do, you should speak with your doctor before taking Advil as you may need to take it cautiously or with special directions. If you are generally healthy or have gotten approval from your doctor to use the medication; here are instructions on how to use Advil: Take 1 tablet by swallowing it whole with a glass of water; you may take another tablet after 4-6 hours; if 1 tablet didn’t alleviate your symptoms, you may take 2 tablets. You can take your dose with food or a glass of milk to help prevent an upset stomach.

 

What are the side effects of Ibuprofen?

Common side effects of Ibuprofen include upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness. These side effects should not alarm you; however, if they persist or become worse over time, you should notify your doctor. Keep in mind, not all side effects have been listed here.

 

How much Ibuprofen can you take?

For adults and children 12 years of age or older; you can take up to a maximum of 2,400 mg (12 tablets containing 200mg) per day; this would equal to a maximum of 2 tablets every 4 hours. Only a health care professional can determine how much Advil a child under 12 can take. Additionally, there may be other factors that influence how much Ibuprofen you can take. Consult with your doctor if you are unsure how much Ibuprofen you can take.

 

Who makes Advil?

Advil is both manufactured and marketed by a wholly owned subsidiary of Pfizer, an American multinational pharmaceutical corporation with headquarters in New York. The subsidiary is known as Pfizer Consumer Products, which first got approval to market Advil in December of 1998. Since its approval, Advil has grown to be one of the top 3 most well known drugs available on the market.

Need Help

Need Help?

1-877-385-8998

Call our CareTeam 7 days a week

IMPORTANT DISCLOSURE: All medical content and news articles on this website are supplied by an independent third party company. While the information can be useful, this website relies on others for its creation and cannot guarantee the accuracy, medical efficacy, or reliability of the information provided. In all circumstances, you should always seek the advice of your physician and/or other qualified health professional(s) for drug, medical condition, or treatment advice. This website does not provide any medical advice. The content provided on this website is not a substitute for professional medical advice, diagnosis or treatment.